Abstract

In this paper we give an example showing that a limit space of manifolds with positive Ricci curvature can be nonpolar. Recall that a polar space is a space all of whose tangent cones have a pole at the origin. Polar limit spaces have many regularity properties. For instance, J. Cheeger and T. Colding have proven that the Hausdorff dimension of a polar limit space is an integer.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 927-937
Launched on MUSE
2000-10-01
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.